# SDR ASAA2013120596797

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384415
- Condition: Corroded
- Location: Bs 897-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK LBL 17.2 CORRODED BS 897 - 947.  R & R CARGO TRACK IAW SRM 53-00-53-2R-2, FIG 201 AND 51-40-02-0G-0, PARA 7.
